# SDR UPS99829186

- Difficulty date: March 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 249 & 250
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1, RT WING L/E UPPER SKIN IS CRACKED AT STA XS 249 AND 250 AT THE SPAR. STOP DRILLED CRACK AND REPAIRED IAW DC8-5720-7767.
